Alert archive / Texas / Red Flag Warnings in 2009

Red Flag Warning 4, NWS Midland/Odessa, TX

February 12, 2009

NWS Midland/Odessa, TX issued this red flag warning at Feb 12, 2009, 5:07 AM CST. It took effect at Feb 12, 2009, 12:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 12, 2009, 5:07 AM CST (11:07 UTC)
In effect from
Feb 12, 2009, 12:00 PM CST
Expired
Feb 12, 2009, 7:00 PM CST
In force
7 hr
Issued by
NWS Midland/Odessa, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMAF 121107
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
507 AM CST THU FEB 12 2009

...RED FLAG WARNING THIS AFTERNOON FOR THE GUADALUPE MOUNTAINS...

...FIRE WEATHER WATCH IN EFFECT FRIDAY FOR THE DAVIS AND GUADALUPE
MOUNTAINS ...

.WARMER TEMPERATURES AND POOR LOW LEVEL MOISTURE WILL COMBINE
TODAY TO PRODUCE MINIMUM RELATIVE HUMIDITY OF 15 PERCENT OR LESS
ACROSS MOST OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS
AFTERNOON.  WHILE 20 FT WIND SPEEDS WILL BE LACKING ACROSS MOST OF
THE REGION... THE GUADALUPE MOUNTAINS SHOULD EXPERIENCE 20 FT
WINDS OF 20 MPH OR GREATER THIS AFTERNOON.  THESE FACTORS ALONG
WITH VERY HIGH FIRE DANGER HAS RESULTED IN THE ISSUANCE OF A RED
FLAG WARNING FOR THE GUADALUPE MOUNTAINS THIS AFTERNOON.  SIMILAR
VERY LOW RH AND WINDY CONDITIONS ARE EXPECTED FRIDAY FOR THE DAVIS 
AND GUADALUPE MOUNTAINS AND A FIRE WEATHER WATCH REMAINS IN EFFECT.

TXZ074-121915-
/O.CAN.KMAF.FW.A.0004.090212T1800Z-090213T0100Z/
/O.CON.KMAF.FW.A.0005.090213T1800Z-090214T0200Z/
DAVIS/APACHE MOUNTAINS AREA-
507 AM CST THU FEB 12 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE
FIRE WEATHER WATCH FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING.

WHILE DRY CONDITIONS ARE EXPECTED ACROSS THE DAVIS MOUNTAINS TODAY...
20 FT WINDS SPEEDS ARE NOT EXPECTED TO REACH NEEDED CRITERIA...
THEREFORE THE FIRE WEATHER WATCH FOR TODAY WAS CANCELLED.  HOWEVER
SUSTAINED 20 FOOT WINDS OF 20 MPH WILL BE POSSIBLE FRIDAY AND WILL
COMBINE WITH RELATIVE HUMIDITY OF 15 PERCENT OR LESS ALONG WITH 
HIGH TO VERY HIGH FIRE DANGER.  THESE FACTORS MAY RESULT IN
DANGEROUS FIRE WEATHER CONDITIONS ACROSS THE DAVIS MOUNTAINS
FRIDAY AFTERNOON AND EVENING.

ANY FIRES THAT IGNITE WILL HAVE THE POTENTIAL TO GROW AND SPREAD
QUICKLY.

&&

$$

TXZ057-121215-
/O.CAN.KMAF.FW.A.0005.090213T1800Z-090214T0200Z/
VAN HORN AND HIGHWAY 54 CORRIDOR-
507 AM CST THU FEB 12 2009

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE
FIRE WEATHER WATCH. 

WHILE DRY CONDITIONS ARE EXPECTED ACROSS THE VAN HORN REGION FRIDAY... 
20FT WIND SPEEDS ARE NOT EXPECTED TO REACH NEEDED CRITERIA.  THEREFORE
THE FIRE WEATHER WATCH FOR FRIDAY HAS BEEN CANCELLED.

$$

NMZ114-TXZ258-121915-
/O.UPG.KMAF.FW.A.0004.090212T1800Z-090213T0100Z/
/O.NEW.KMAF.FW.W.0004.090212T1800Z-090213T0100Z/
/O.CON.KMAF.FW.A.0005.090213T1800Z-090214T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
407 AM MST THU FEB 12 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING... WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
MST THIS EVENING.  THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING. 

SUSTAINED 20 FOOT WINDS OF 20 OR GREATER... RELATIVE HUMIDITY OF 
15 PERCENT OR LESS... AND VERY HIGH FIRE DANGER WILL CREATE 
DANGEROUS FIRE WEATHER CONDITIONS ACROSS THE GUADALUPE MOUNTAINS
THIS AFTERNOON.  THESE CONDITIONS MAY BE POSSIBLE AGAIN FRIDAY 
AFTERNOON AND EVENING AND A FIRE WEATHER WATCH REMAINS IN EFFECT.

ANY FIRES THAT IGNITE WILL HAVE THE POTENTIAL TO GROW AND SPREAD
QUICKLY.

&&

$$
2 follow-up statements
000 
WWUS84 KMAF 122041
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
241 PM CST THU FEB 12 2009

...RED FLAG WARNING THIS AFTERNOON FOR THE GUADALUPE MOUNTAINS...

...FIRE WEATHER WATCH IN EFFECT FRIDAY FOR THE DAVIS AND
GUADALUPE MOUNTAINS ...

.WARMER TEMPERATURES AND POOR LOW LEVEL MOISTURE WILL COMBINE
TODAY TO PRODUCE MINIMUM RELATIVE HUMIDITY OF 15 PERCENT OR LESS
ACROSS MOST OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS
AFTERNOON. WHILE 20 FT WIND SPEEDS WILL BE LACKING ACROSS MOST OF
THE REGION...THE GUADALUPE MOUNTAINS ARE EXPECTED TO EXPERIENCE
20 FT WINDS OF 20 MPH OR GREATER THIS AFTERNOON AND THEREFORE THE
RED FLAG WARNING CONTINUES. SIMILAR VERY LOW RH AND WINDY
CONDITIONS ARE EXPECTED FRIDAY FOR THE DAVIS AND GUADALUPE
MOUNTAINS AND A FIRE WEATHER WATCH REMAINS IN EFFECT.

NMZ114-TXZ258-130200-
/O.CON.KMAF.FW.W.0004.000000T0000Z-090213T0100Z/
/O.CON.KMAF.FW.A.0005.090213T1800Z-090214T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
141 PM MST THU FEB 12 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING. 

SUSTAINED 20 FOOT WINDS OF 20 OR GREATER...RELATIVE HUMIDITY OF
15 PERCENT OR LESS...AND VERY HIGH FIRE DANGER WILL CREATE
DANGEROUS FIRE WEATHER CONDITIONS ACROSS THE GUADALUPE MOUNTAINS
THIS AFTERNOON. THESE CONDITIONS MAY BE POSSIBLE AGAIN FRIDAY
AFTERNOON AND EVENING.

ANY FIRES THAT IGNITE WILL HAVE THE POTENTIAL TO GROW AND SPREAD
QUICKLY.

&&

$$

TXZ074-130200-
/O.CON.KMAF.FW.A.0005.090213T1800Z-090214T0200Z/
DAVIS/APACHE MOUNTAINS AREA-
241 PM CST THU FEB 12 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING. 

WHILE DRY CONDITIONS ARE EXPECTED ACROSS THE DAVIS MOUNTAINS
TODAY...20 FT WINDS SPEEDS ARE NOT EXPECTED TO REACH NEEDED
CRITERIA...THEREFORE THE FIRE WEATHER WATCH FOR TODAY WAS
CANCELLED. HOWEVER SUSTAINED 20 FOOT WINDS OF 20 MPH WILL BE
POSSIBLE FRIDAY AND WILL COMBINE WITH RELATIVE HUMIDITY OF 15
PERCENT OR LESS ALONG WITH HIGH TO VERY HIGH FIRE DANGER. THESE
FACTORS MAY RESULT IN DANGEROUS FIRE WEATHER CONDITIONS ACROSS THE
DAVIS MOUNTAINS FRIDAY AFTERNOON AND EVENING.

ANY FIRES THAT IGNITE WILL HAVE THE POTENTIAL TO GROW AND SPREAD
QUICKLY.

&&

$$
000 
WWUS84 KMAF 130058
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
658 PM CST THU FEB 12 2009

...THE RED FLAG WARNING FOR THE GUADALUPE MOUNTAINS WILL EXPIRE AT
7 PM CST OR 6 PM MST THIS EVENING...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON AND
EVENING FOR THE GUADALUPE AND DAVIS MOUNTAINS FOR DRY AND WINDY
CONDITIONS AND VERY HIGH FIRE DANGER...

.CONDITIONS WILL CONTINUE TO IMPROVE ACROSS THE GUADALUPE
MOUNTAINS TONIGHT AS 20 FOOT WIND SPEEDS DROP TO THE 10 TO 20 MPH
RANGE...AND RELATIVE HUMIDITY GRADUALLY RISES ABOVE 15 PERCENT.
OVERNIGHT RECOVERY IS EXPECTED TO BE POOR WITH THE DRY AIR
REMAINING IN PLACE. VERY LOW RELATIVE HUMIDITY VALUES ALONG WITH
WINDY CONDITIONS ARE EXPECTED AGAIN FRIDAY ACROSS THE GUADALUPE
MOUNTAINS AND ALSO ACROSS THE DAVIS MOUNTAINS. A FIRE WEATHER
WATCH REMAINS IN EFFECT FOR BOTH MOUNTAIN RANGES FRIDAY.

NMZ114-TXZ258-131100-
/O.EXP.KMAF.FW.W.0004.000000T0000Z-090213T0100Z/
/O.CON.KMAF.FW.A.0005.090213T1800Z-090214T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
558 PM MST THU FEB 12 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING...

THE RED FLAG WARNING FOR THE GUADALUPE MOUNTAINS EXPIRES AT 6
PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
FRIDAY MORNING THROUGH FRIDAY EVENING.

WEST TO SOUTHWEST 20 FOOT WINDS WILL DROP TO THE 10 TO 20
MPH RANGE...WITH RELATIVE HUMIDITY VALUES SLOWLY RISING ABOVE 15
PERCENT IN THE GUADALUPE MOUNTAINS THIS EVENING. RED FLAG
CONDITIONS ARE NOT EXPECTED OVERNIGHT...BUT RELATIVE HUMIDITY
RECOVERY WILL BE POOR.

WEST TO SOUTHWEST 20 FOOT WINDS WILL LIKELY INCREASE TO 20 MPH OR
GREATER AGAIN FRIDAY AFTERNOON. RELATIVE HUMIDITY IS ALSO EXPECTED
TO DROP BELOW 15 PERCENT FOR SEVERAL HOURS DURING THE AFTERNOON. 
FIRE DANGER ALSO REMAINS IN THE VERY HIGH CATEGORY. THESE CONDITIONS
WILL BE FAVORABLE FOR PROMOTING RAPID FIRE GROWTH AND SPREAD
ACROSS THE GUADALUPE MOUNTAINS FRIDAY AFTERNOON AND EVENING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

TXZ074-131100-
/O.CON.KMAF.FW.A.0005.090213T1800Z-090214T0200Z/
DAVIS/APACHE MOUNTAINS AREA-
658 PM CST THU FEB 12 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT ACROSS THE DAVIS MOUNTAINS
FRIDAY AFTERNOON AND EVENING. 

WEST TO SOUTHWEST 20 FOOT WINDS WILL LIKELY INCREASE TO 20 MPH OR
GREATER ACROSS THE DAVIS MOUNTAINS FRIDAY AFTERNOON. RELATIVE
HUMIDITY IS ALSO EXPECTED TO DROP BELOW 15 PERCENT FOR SEVERAL
HOURS DURING THE AFTERNOON. FIRE DANGER ALSO REMAINS IN THE VERY
HIGH CATEGORY. THESE CONDITIONS WILL BE FAVORABLE FOR PROMOTING RAPID
FIRE GROWTH AND SPREAD ACROSS THE DAVIS MOUNTAINS FRIDAY AFTERNOON
AND EVENING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Feb 12, 4:21 AM CST, 46 minutes earlier.

Area forecast discussion, Feb 12, 4:21 AM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
421 AM CST THU FEB 12 2009

.DISCUSSION...
SOUTHWESTERLY MID-LEVEL FLOW EXPECTED ACROSS THE REGION TODAY AS AN
UPPER SHORTWAVE MIGRATES FROM THE GREAT BASIN THROUGH THE
INTERMOUNTAIN WEST. ASSOCIATED HEIGHT FALLS AND VORTICITY
ADVECTION AHEAD OF THIS SYSTEM WILL INDUCE SURFACE CYCLOGENESIS ACROSS
CENTRAL NM BY EARLY THIS AFTERNOON. SOUTHERLY TO SOUTHWESTERLY
FLOW AHEAD OF THE SURFACE LOW IN CONJUNCTION WITH H85 WINDS OF
10-20KTS WILL ENSURE WEAK TO MODERATE WARM AIR ADVECTION ACROSS
THE REGION...WITH A WELL PRONOUNCED H85 THERMAL RIDGE ANTICIPATED
ACROSS WESTERN PORTIONS OF THE CWA BY 21Z. FORECAST SOUNDINGS FROM
ACROSS THE AREA DO SUGGEST A WEAK MID-LEVEL WARMING LAYER (EML)
CENTERED NEAR H85...WHICH WILL HELP KEEP STRONGER H70 FLOW FROM
MIXING TO THE SURFACE. A 120KT H25 JET WILL PASS JUST NORTH OF THE
REGION...AND LIFT IN ASSOCIATION WITH THIS FEATURE AND THE UPPER
WAVE APPROACHING FROM THE WEST DURING PEAK HEATING WILL LIKELY
KEEP WINDS FROM REACHING HIGH WIND CRITERIA ACROSS THE GUADALUPE
AND DAVIS MOUNTAINS. A VERY DRY AIRMASS WILL REMAIN IN
PLACE TODAY...KEEPING FIRE WEATHER CONCERNS GOING ACROSS THE GUADALUPE
MOUNTAINS. SEE FIRE WEATHER DETAILS BELOW.

BY TONIGHT...THE SURFACE REFLECTION ACROSS EASTERN NM WILL QUICKLY
MOVE NORTHEAST BEFORE SETTLING ACROSS THE OK PANHANDLE BY 12Z FRI.
AS THE FEATURE MOVES EAST...A WEAK PACIFIC FRONT WILL PASS THROUGH
THE REGION YIELDING WESTERLY DOWNSLOPE FLOW IN ITS WAKE. WITH
WINDS EXPECTED IN THE 5-10KT RANGE OVERNIGHT...FEEL BEST TO FOLLOW
THE WARMER FWC/MAV NUMBERS...AND THUS HAVE RAISED OVERNIGHT LOWS A
FEW DEGREES ACROSS MANY LOCATIONS. BENIGN WEATHER DAY SETTING UP
ACROSS THE AREA ON FRIDAY AS WESTERLY FLOW DOMINATES IN THE WAKE
OF THE PACIFIC FRONT. AS THE AFTERNOON PROGRESSES...AN ARCTIC COLD
FRONT WILL BEGIN WORKING INTO THE NORTHERN TX PANHANDLE. ARCTIC
FRONT WILL BEGIN MOVING THROUGH THE AREA FRI NIGHT...WITH VARIOUS
SHORT TERM MODELS IN GENERALLY GOOD AGREEMENT THAT THE FEATURE
WILL STALL BY 12Z SAT ACROSS THE PECOS RIVER VALLEY. INCREASING
FLOW ALOFT DURING THE DAY ON SAT WILL LEAD TO LEESIDE TROUGHING
ALONG THE ROCKY MOUNTAIN FRONT RANGE. AS A RESULT...THE BOUNDARY
WILL LIFT NORTHEAST OF THE AREA...WITH WESTERLY DOWNSLOPE FLOW
EXPECTED ACROSS MUCH OF THE FORECAST AREA BY AFTERNOON. TRICKY
FORECAST WITH REGARDS TO HIGH TEMPS ON SAT...HOWEVER
DOWNSLOPE/COMPRESSIONAL WARMING POTENTIAL SUPPORTS RAISING HIGH
TEMPS A FEW DEGREES...ESPECIALLY ACROSS EASTERN PORTIONS OF THE
CWA. MET/WRF SOLUTIONS REMAIN THE COOLEST ON SAT...HOWEVER
SREF/ECMWF/GFS PROGS SUPPORT WARMER TEMPS AND THUS FELT CONFIDENT
IN RAISING TEMPS SLIGHTLY.

COOLER TEMPS EXPECTED BY SUNDAY AS NORTHEASTERLY FLOW INUNDATES THE
REGION THANKS IN PART TO SFC HIGH PRESSURE LOCATED ACROSS THE FOUR
CORNERS REGION. BY MONDAY THIS FEATURE WILL HAVE SHIFTED EAST OF THE
AREA...ALLOWING THE RETURN OF SOUTHERLY RETURN FLOW ACROSS WEST
TX/SE NM. GFS/ECMWF PROGS IN GOOD AGREEMENT WITH THE POSITION OF A
DRYLINE ACROSS WESTERN SECTIONS OF THE CWA AND POTENTIAL SHOWER
ACTIVITY BY MONDAY NIGHT AS ISENTROPIC LIFT ALONG THE 290-295
THETA SURFACES COMBINES WITH A STRENGTHENING H85 JET. AS A
RESULT...ABUNDANT CLOUDINESS EXPECTED ACROSS EASTERN PORTIONS OF
THE CWA...THUS MAKING HIGH TEMP FORECASTS FOR MON RATHER TRICKY.
DECIDED TO INCREASED POPS ACROSS THE EAST BOTH MON AND MON
NIGHT...HOWEVER HELD OFF ON PRECIP MENTION FOR NOW. DRYLINE/FRONT
QUICKLY SHIFTS EAST ON TUE AS LOW PRESSURE EJECTS FROM THE CENTRAL
ROCKIES INTO THE CENTRAL PLAINS. HIGH PRESSURE THEN EXPECTED TO
RETURN BY WED.

...FIRE WEATHER...
WARM TEMPERATURES AND LIMITED LOW LEVEL MOISTURE WILL RESULT IN
MINIMUM RH VALUES OF 15 PERCENT OR LESS ACROSS MOST OF WEST TEXAS
AND SOUTHEASTERN NEW MEXICO THIS AFTERNOON.  FORTUNATELY 20 FT WINDS
APPEAR TO BE LACKING EVERYWHERE EXCEPT OVER THE GUADALUPE
MOUNTAINS.  AS UPPER TROUGH CURRENTLY OVER CA/NV APPROACHES THE AREA
WOULD EXPECT TO HAVE INCREASING WIND SPEEDS ACROSS THE REGION...
HOWEVER SIGNIFICANT MID AND HIGH LEVEL CLOUD COVER MOVING INTO THE
AREA MAY LIMIT MIXING OF UPPER WINDS DOWN TO THE SURFACE.  IT
APPEARS THAT MID LEVEL WINDS WILL BE STRONGEST ALONG THE TX/NM
BORDER AND SHOULD BE ABLE TO MIX DOWN DURING THE AFTERNOON ALLOWING
FOR 20FT WINDS ACROSS THE GUADALUPES TO REACH NEEDED CRITERIA.
THEREFORE WITH EXPECTED DRY AND WINDY CONDITIONS ALONG WITH HIGH TO
VERY HIGH FIRE DANGER WILL UPGRADE THE FIRE WEATHER WATCH TO A RED
FLAG WARNING FOR THE GUADALUPES THIS AFTERNOON. ALSO WITH THE
LOWER WIND SPEEDS EXPECTED ACROSS THE DAVIS MOUNTAINS WILL ALLOW
WATCH THERE TO EXPIRE. ON FRIDAY SIMILAR CONDITIONS ARE POSSIBLE
AS THE TROUGH MOVES ACROSS THE ROCKIES AND LIFTS NORTHWARD. THE
GUADALUPES WILL ONCE AGAIN BE FAVORED OVER THE DAVIS MOUNTAINS
SINCE THEY WILL BE CLOSER TO THE LOW...BUT WILL LEAVE BOTH
MOUNTAIN RANGES IN FIRE WEATHER WATCH FOR FRIDAY. HOWEVER WITH
LESS WIND EXPECTED ACROSS THE LOWER ELEVATIONS WILL DROP VAN
HORN/HWY 54 CORRIDOR FROM THE WATCH.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              74  42  69  32  /   0   0   0   0
CARLSBAD NM                72  38  68  30  /   0   0   0   0
DRYDEN TX                  75  44  75  45  /   0   0   0   0
FORT STOCKTON TX           80  45  74  40  /   0   0   0   0
GUADALUPE PASS TX          65  39  60  37  /   0   0   0   0
HOBBS NM                   70  36  66  27  /   0   0   0   0
MARFA TX                   72  31  66  26  /   0   0   0   0
MIDLAND INTL AIRPORT TX    72  40  69  30  /   0   0   0   0
ODESSA TX                  73  42  70  32  /   0   0   0   0
WINK TX                    77  40  72  31  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS
     EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ.

TX...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR THE FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...
     GUADALUPE MOUNTAINS.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS
     EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

&&

32/72
Hazardous weather outlook, Feb 12, 4:41 AM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
441 AM CST THU FEB 12 2009

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-131045-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
441 AM CST THU FEB 12 2009 /341 AM MST THU FEB 12 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

DRY AND WINDY CONDITIONS ARE EXPECTED ACROSS THE GUADALUPE
MOUNTAINS THIS AFTERNOON. A RED FLAG WARNING HAS BEEN ISSUED FOR
THE GUADALUPE MOUNTAINS THIS AFTERNOON FOR RAPID FIRE GROWTH AND
SPREAD. LOW RELATIVE HUMIDITY IS EXPECTED ACROSS THE REMAINDER
OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS AFTERNOON... AND
EVEN THOUGH WINDS WILL BE LESS... EFFORTS SHOULD BE MADE TO AVOID
ANY ACCIDENTAL FIRE STARTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

DRY AND WINDY CONDITIONS WILL BE POSSIBLE FRIDAY AFTERNOON ACROSS
THE DAVIS AND GUADALUPE MOUNTAINS. A FIRE WEATHER WEATHER WATCH IS
IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

Nearby

Red Flag Warnings in Texas, 2009Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.